I haven’t been taking Lexapro since monday last week, I was on 10mg daily, but I’ve been experiencing mild motion sickness, and some vertigo as well.
I’m on Seroquel 300mg XR daily, and I’ve heard it may cause diabetes and raise blood sugar levels.
I experienced the earthquake on Mexico City last week, and I’m worried I might have developed diabetes or something.
I might just be extremely paranoid, I don’t know?
Has anyone been on Lexapro (escitalopram) withdrawals before?
That is a medicine you have to get tappered off of, isnt it? I think that is a light dose, but i would still check with the doctors office to see if you need to taper off.
i have heard people say a with draw of it may cause a zap feeling(head area).
It might be, I’m freaked out right now, to be honest.
I just stopped taking my Lexapro after having it tapered off. Now I think I’m about to go into another psychosis.
I don’t think your paranoid you are probably have withdraw syptoms like I possibly am.
I take 20mg Lexapro and have for a long time. Sometimes I miss days in a row due to not getting the refill timely and I have never noticed withdrawal symptoms. But I don’t think I’m prone to withdrawal symptoms anyway. I think some people are more sensitive than others. But I think if I was struggling I would definitely see my pdoc.